# SDR MWEA011243

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 3913577501
- Condition: Cracked
- Location: Station 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, CENTERLINE INTERCOSTAL CRACKED AT STATION 446.  --  REMOVED AND INSTALLED INTERCOSTAL.
